| Catalog Number |
RBY2C0840 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a coil embolization procedure using ruby coils, the physician reported that a ruby coil became kinked upon removal from its packaging hoop.The damage to the ruby coil was found prior to use and therefore it was not used in the procedure.The procedure was completed using six other ruby coils.